Health knowledge made personal
WellPage for How To Lose Weight Caused From Antidepressant Drugs
+ Bookmark › Share
Go
Search posts:

How To Lose Weight Caused From Antidepressant Drugs - Articles

Anti-depressants and Weight Gain – a Close Liaison by rajesh moganti Posted Wed 13 Oct 2010 1:39am Antidepressant medications definitely might reduce the mounting depression and stress in one’s lifestyle. But are you aware of the side effects they can cause? Anti- depressants can mess up with the weight and make one obese. It is a personal experience. One of my friends suffered from brain epilepsy conditions and was prescribed some medicatio ... Read on »
Commonly used antidepressants ... by John R. Posted Wed 01 Dec 2010 3:46am Commonly used antidepressants may raise heart disease risk I don't really understand it but I can tell almost from reading the title of a medical research report whether or not it is going to be B.S. I must have an inbuilt B.S. detector. It went off when I saw the article below. When I read the article, however, I was surprised. It se ... Read on »
Must you Go Off Your Prescription to Lose Weight? by Dr. Judith Wurtman Doctor of PhilosophyHealth Maven Posted Sat 19 Jan 2013 3:14pm Weight gain on antidepressants is an oft-cited complaint among people taking these medications, even if denied or minimized by those who prescribe them. Sometimes the unexpected increase in body size may cause more distress than the symptoms of depression itself. Recently I was asked by an acquaintance whether she should stop taking her medicatio ... Read on »
Side Effects A-Z: Avoiding Weight Gain (Hyperphagia) by Dr. Silva Medical Doctor Posted Thu 27 Aug 2009 11:38pm One of the most alarming and universally unacceptable of medication side effects is that of permanent weight gain, and it is not an uncommon one. This article focuses on weight gain as a side effect of psychotropic medication, which falls under the area of my expertise, but the general principles are applicable to weight gain from any medication ... Read on »
A Year of Losing Weight – or Maybe Eight Years by Low Carb Confidential !. Patient Expert Posted Sat 03 Dec 2011 6:55am Last Thanksgiving, after a year where I had ballooned up to about 238 pounds rather quickly, I recommitted to low carb yet again. Today, one year later, I am down to 205. That works out to 33 pounds in 1 year, or 0.63 pounds a week, an absolutely horrible number – if you’re in a rush about things. But for me, its different. I’ve ... Read on »
Do You Believe the Erroneous Myths About Weight Training? by Total Health Breakthroughs Patient Expert Posted Thu 06 May 2010 8:04pm By Total Health Breakthroughs 12/14/2007 in This Issue: By Anthony Colpo Weight training is an enormously beneficial activity for men and women alike. It burns fat, protects against osteoporosis, improves posture, prevents age-related loss of muscle, and helps ... Read on »
Choosing Betwwen Bad Mood and good Weight by Dr. Judith Wurtman Doctor of PhilosophyHealth Maven Posted Thu 04 Oct 2012 1:15pm The woman's story was familiar. She had suffered on and off from depression most of her adult life. Often it was necessary to be on antidepressants for a year or more and then, as she explained, she would be well enough to stop taking them.... for a little while. "I have resigned myself to needing treatment possibly for the rest of my life" sh ... Read on »
Weight Gain: The Depressing Consequence of Antidepressants by Dr. Judith Wurtman Doctor of PhilosophyHealth Maven Posted Fri 08 Jul 2011 2:54am I recently saw a television advertisement for a weight loss program that showed a woman changing her shape from obese to skinny while taking the advertised product. As she stepped on the scale over a period of time, her expression changed from desperate to joyous as the scale registered her amazing weight loss. Perhaps television advertisemen ... Read on »
The Great Drug Dilemma: Is it time to stop taking my anti-depressant meds? [FDA recalls fake meds after telling depressed patien by Charlotte H. Patient Expert Posted Mon 18 Mar 2013 9:40am This weekend was surprisingly calm considering it’s my annual ride on the Cray-Cray Carousel, i.e. the time of year when all my prescription medications need renewal and so I go round and round with the powers that be who like to make this process as painful, expensive and drawn out as possible in order to punish me for having tweak ... Read on »
Combating Antidepressant related weight gain by Dr. Judith Wurtman Doctor of PhilosophyHealth Maven Posted Fri 23 Jan 2009 11:46am   Gaining weight on antidepressants is all too common. To the horror of many formerly thin patients, six or more months on any of the commonly prescribed medications for depression, panic attacks, anxiety or even chronic pain like fibromyalgia leave them with 15 or more unwanted pounds. And some of those medications cause even greater weight gain— ... Read on »